# SDR SWAA2025050553999

- Difficulty date: March 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATE LEADING EDGE FRONT SPAR LOCATED OFSS 722 AT LT WING 2025-232245<[01] REPLACED RAIL NUT PLATE AND FASTENERS LOCATED ON LEADING EDGE FROMT SPAR OFSS 722 AT LT WING IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 STEP 9 AND DWG: 112A4402 SHEET: 14; REV: - LENGHT OF CRACK: 0.410 INCHES TOOL USED DIGITAL CALIPER: P/N:500-197-30; S/N: A23304029; DUE DATE: 10/NOV/25.;[02] REPLACED RAIL NUT PLATE AND FASTENERS LOCATED ON LEADING EDGE FROMT SPAR OFSS 722 AT LT WING IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 STEP 9 AND DWG: 112A4402 SHEET: 14; REV: - LENGHT OF CRACK: 0.410 INCHES TOOL USED DIGITAL CALIPER: P/N:500-197-30; S/N: A23304029; DUE DATE: 10/NOV/25.
